Translator Disclaimer
September 2015 Central limit theorem for a class of SPDEs
Parisa Fatheddin
Author Affiliations +
J. Appl. Probab. 52(3): 786-796 (September 2015). DOI: 10.1239/jap/1445543846

Abstract

In this paper we establish the central limit theorem for a class of stochastic partial differential equations and as an application derive this theorem for two widely studied population models: super-Brownian motion and the Fleming-Viot process.

Citation

Download Citation

Parisa Fatheddin. "Central limit theorem for a class of SPDEs." J. Appl. Probab. 52 (3) 786 - 796, September 2015. https://doi.org/10.1239/jap/1445543846

Information

Published: September 2015
First available in Project Euclid: 22 October 2015

zbMATH: 1327.60058
MathSciNet: MR3414991
Digital Object Identifier: 10.1239/jap/1445543846

Subjects:
Primary: 60F05
Secondary: 60H15 , 60J68

Keywords: central limit theorem , Fleming-Viot process , Stochastic partial differential equation , Super-Brownian motion

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 3 • September 2015
Back to Top